MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3013
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa bulk legal email (440).(b)(4) lk rev#2 is associated with this case.(b)(4) lk rev #3 is also associated with this case.It was reported that approximately 23 months after a left total knee replacement procedure, the patient underwent a revision procedure for unknown issues.The device was not returned for evaluation.No photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.No further issues or complications were reported.No additional information is available.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Concomitant devices: (4803718) 204-70-00 - tibial stem ext.Screw, (4937199) 02-012-60-1440 - tru stem ext 14mm x 40mm, (5039567) 02-010-01-0230 - logic femoral ps cem left sz 3, (5041229) 200-02-29 - three peg patella 29mm, (5145559) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the reported revision cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, images, or radiographs were not provided.H6: corrected medical device and investigation clinical codes.H10: 1038671-2024-02566, 1038671-2024-02566 and 1038671-2024-02578.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19844536
Report Number1038671-2024-02544
Device Sequence Number12411617
Product Code JWH
UDI-Device Identifier10885862001825
UDI-Public10885862001825
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Catalogue Number02-012-35-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date07/24/2025
Date Device Manufactured07/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexUnknown